# SDR CALA2025081807892

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 106,288 hours, 25,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT ARM AND WILL NOT NOW DISARM ARM.   FOUND DEBRIS IN THE GIRT BAR CAUSING TO DOOR TO HAVE ISSUES ARMING AND DIS-ARMING, WATCHED SLIDE RENDER SAFTEY CHECKLIST.  OPS CHECK OF DOOR PER AMM 25-66-01.
